# SDR FDEA2020010980045

- Difficulty date: January 8, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 83,314 hours, 19,387 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Bs 1439-1443
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - SEAT TRACK AT STATION 1439 TO STATION 1443 X = - 8.5 FOUND CORROSION .  CABIN - AT SEAT TRACK STATION 1439 TO STATION 1443 X = - 8.5 , CORROSION REMOVED AND   FOUND TO EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1 .   CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION   1431 TO STATION 1471 X = - 8.5 , AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1 . REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100 .
